Hi there! About 4 days ago I started taking 20mg Fluoxetine, but had an extremely sharp headache up until yesterday. I called my doctor and she prescribed me 10mg Escitalopram, which I took for the first time this morning. I took it at 8am, started feeling nauseous around 10am, and now at 1pm I have a warm sensation and tingling throughout my whole body (mainly on my left side). It gave me somewhat of a panic attack (which is why I’m taking it in the first place) so I called my pharmacist to which she giggled and said the warm sensation and tingling is a common side effect. I’m also starting to get a headache and slight numbness in my face. Does anyone have experience with these symptoms? My doctor and pharmacist both said this is a safe drug and these side effects are normal, but I’ve always been absolutely terrified of taking medication so I’m looking for some support and/or reassurance. Thank you for listening!
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 28 Apr 2013 • 3 answers
Updated 5 Jul 2013 • 2 answers
Updated 2 Feb 2019 • 6 answers
Updated 6 Jun 2016 • 2 answers
Updated 15 Nov 2018 • 2 answers